MAUDE Adverse Event Report: IMMUCOR, INC. CAPTURE-R SELECT; SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES

IMMUCOR, INC. CAPTURE-R SELECT; SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES
Catalog Number 0006446
Medical Device Problem Code False Negative Result (1225)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/30/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Immucor technical support used a remote electronic connection method on 12jun2018 to assess the instrument test well images in question, and determined that the instrument test well images in question were visually negative.An immucor field service engineer visited the customer site on 12jun2018 to assess the two (2) testing instruments used and found them both to be operating as expected.Complaints of positive reactions being interpreted as negative by the galileo echo camera algorithm are being corrected under design control project (b)(4).The echo instruments are performing as expected with the exception of the camera module ability to appropriately identify some true positive results.The immucor technical communication (b)(4) is being used by the lab to visually confirm all negative assay events reported by the echo instruments.(b)(4).
 
Event or Problem Description
On 31may2018, a customer site reported an unexpected negative compatible crossmatch when using capture-r select strips on two (2) galileo echo instruments, when tested on (b)(6) 2018.

Brand Name
CAPTURE-R SELECT
Common Device Name
SOLID PHASE SYSTEM FOR THE IMMOBILIZATION OF HUMAN ERYTHROCYTES
Manufacturer (Section D)
IMMUCOR, INC.
3130 gateway drive
norcross GA 30091 5625
MDR Report Key7638978
Report Number1034569-2018-00152
Device Sequence Number1818421
Product Code KSF
UDI-Device Identifier10888234000655
UDI-Public10888234000655
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
BK040024
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Medical Technologist
Type of Report Initial
Report Date (Section B) 06/26/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Medical Technologist
Device Expiration Date03/18/2019
Device Catalogue Number0006446
Device Lot NumberSC558
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/31/2018
Initial Report FDA Received Date06/26/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age56 YR